# SDR FDEA2020071041326

- Difficulty date: June 24, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0154501
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT BORE BUSHING FOUND WORN.  WORN BUSHING PIVOT BORE REMOVED IAW CMM 20-10-7 AND FOUND LUG HOLE WITHIN LIMIT IAW CMM57-44-07. REPAIR BUSHING FABRICATED AND INSTALLED IAW CMM 57-44-07, AND EA 1-5750-T0354715, P1, STEP 1.F.(1), AND STEP 1.F.(3).  REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100.
